MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 20-750
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: "implant had leaked or ruptured resulting in silicone spreading throughout her upper left chest.".
 
Event or Problem Description
Patient representative reported "implant had leaked or ruptured resulting in silicone spreading throughout [patient's] upper left chest." patient representative also reported patient was diagnosed with "raynaud's syndrome and hoffman's disease and with suspicion of multiple sclerosis," these events are not related to the device.Device remains implanted.This record is for the left side.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Event or Problem Description
Device was explanted.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9647423
Report Number9617229-2020-01760
Device Sequence Number502538
Product Code FTR
UDI-Device Identifier10888628001794
UDI-Public10888628001794
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2019
Device Model Number20-750
Device Catalogue Number20-750
Device Lot Number2658094
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR